# SDR ASAA2014031907249

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 12,783 hours, 3,755 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, SCRATCH PAD MESSAGE "FMC DISAGREE", ACFT GROUNDED. RAN APPROPRIATE QRH AND CLEARED MESSAGE.
